MAUDE Adverse Event Report: COVIDIEN PORT GIENTRI 18FR SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

COVIDIEN PORT GIENTRI 18FR SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 7771810
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the 18fr stomach tube was found cracked during a check.There was no patient involved.
 
Additional Manufacturer Narrative
A device history record review found no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.Six photos were submitted for evaluation.One unused sample with lot number 2030815864 were received for evaluation.The visual inspection was carried out according to procedure.Additionally, a functional test was carried out according to product specifications; when performing the leak test, it was observed that the connector that is attached to the salem tube was detached, which caused the leak.The reported condition is confirmed.The possible root cause was an improvement for the adhesive placement of the adapter.In order to mitigate the risk of detachment/leak the solvent application method was modified to include a specification that assures protruding tips of tube must be covered with solvent for better adherence.Pressure between both components and drying time was increased.Process and visual aids were added to update the application method and personnel were notified of the reported condition and the changes to be implemented.

Brand Name
PORT GIENTRI 18FR SALEM SUMP
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12281673
Report Number9612030-2021-03020
Device Sequence Number11700237
Product Code FEG
UDI-Device Identifier10884521004566
UDI-Public10884521004566
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7771810
Device Catalogue Number7771810
Device Lot Number2030815864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date09/30/2021
Patient Sequence Number1